I really would like your input regarding my mental health as I went back to see my psychiatrist regarding my medication in which she changed Doxepin from 100 mg to 50 mg (due to the fact of me telling her that I am very fatigued) and am still on Trazodone 100 mg she also added Haldol 0.5 mg at bedtime for anxiety as I was telling her about my anxiety problems where I feel alot of sensations going through my body, feeling shaky, twitching, very fatigued. etc. I also have been medically diagnosed as having 'hypothyroidism along with 'borderline' diabetes. I am currently taking Synthroid 50 mcg for my hypothyroidism but just watching my diet for the diabetes. My prim dr tells me the anxiety is NOT caused by hypothyroidism but other people say it maybe a factor. I will be seeing my prim dr in Oct for a followup on my hypothyroidism.
My latest blood test from July is as follows:
Hemoglobin A1C 6.5 which Ref Range 4.0-6.0 Est. Average Glucose 139.9 Ref range 68.0-126.0 T4, Free 1.31 Ref. Range 0.80-1.80 TSH-Ultrasensitive 8.66 Ref. Range 0.35-5.50. I also had another blood test done back in April which was: T4 Free 1.27 Standard Range 0.80-1.80 T3 Free 2.9 Standard Range 2.3-4.2 TSH-Sensitive 6.74 Standard Range 0.35-5.50 Do you think that my Thryoid has something to do with my Anxiety and Depression problems that I am experiencing on a daily basis? What do you think?
It is certainly possible. Although your labs do not suggest that your thyroid status is much outside the "normal" (in fact different doctors would say different things about whether the isolated elevation in your TSH is significant or not). One useful way of assessing this is for you to find a checklist of "hypothyroid" symptoms to see whether and to what extent your physical symptoms suggest that your thyroid is possibly causing you problems. You can try Googling "hypothyroid symptoms"... or go to the Mayo clinic or Wikipedia sites.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.